# SDR ASAA0480254

- Difficulty date: April 4, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 3912757503
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING FUEL ACCESS PANEL UPPER WING NR 1409 MATTING FLANGE PITTED AND CORRODED.  REMOVED AND REPLACED PANEL NR 1409 IAW MD80 SRM 51-22-2A.  (M)
